MathSciNet Relay Station
MathSciNet bibliographic data
MR1653966 65M99 (60H99 65C99)
Milstein, G. N.; Tretyakov, M. V. Numerical algorithms for semilinear parabolic equations with small parameter based on approximation of stochastic equations. Math. Comp. 69 (2000), no. 229, 237–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement